# SDR 98ZZZX463

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B-3
- Aircraft serial: 2040
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 2060627211
- Condition: Inoperative
- Location: Engine
- Component: Gendesign
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINEAR ACTUATOR, MFG PN 71851, INTERNAL MOTOR SHUT-OFF INOPERABLE.
